Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


An algorithm for determining invertible quadratic isoparametric finite element transformations
HTML articles powered by AMS MathViewer

by David A. Field PDF
Math. Comp. 37 (1981), 347-360 Request permission


This paper derives an algorithm which determines the invertibility of arbitrary two-dimensional quadratic isoparametric finite element transformations. Theorems verifying the algorithm and guiding the construction of invertible transformations are proven.
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 65N30, 65H10
  • Retrieve articles in all journals with MSC: 65N30, 65H10
Additional Information
  • © Copyright 1981 American Mathematical Society
  • Journal: Math. Comp. 37 (1981), 347-360
  • MSC: Primary 65N30; Secondary 65H10
  • DOI:
  • MathSciNet review: 628700